RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1986, Volume 68, Number 3, Pages 338–349 (Mi tmf5187)  

This article is cited in 3 scientific papers (total in 3 papers)

Heisenberg fields in the neighborhood of a classical solution

V. B. Tverskoi


Abstract: For the example of nonlinear models of a scalar field in two-dimensional space-time a study is made of a method of quantization in the neighborhood of a classical solution based on direct solution by perturbation theory of the Cauchy problem for the Heisenberg field equations. It is shown that, as in the classical Bogolyubov–Krylov method, zero modes and associated secular terms arise because of the perturbation-theory expansion of the Bogolyubov operator argument of the classical component. The Lehmann–Symanzik–Zimmermann procedure is used to make a complete investigation of the asymptotic states of the field in the soliton sector in the lowest orders of perturbation theory.

Full text: PDF file (935 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1986, 68:3, 866–873

Bibliographic databases:

Received: 08.07.1985

Citation: V. B. Tverskoi, “Heisenberg fields in the neighborhood of a classical solution”, TMF, 68:3 (1986), 338–349; Theoret. and Math. Phys., 68:3 (1986), 866–873

Citation in format AMSBIB
\Bibitem{Tve86}
\by V.~B.~Tverskoi
\paper Heisenberg fields in the neighborhood of a~classical solution
\jour TMF
\yr 1986
\vol 68
\issue 3
\pages 338--349
\mathnet{http://mi.mathnet.ru/tmf5187}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=871058}
\transl
\jour Theoret. and Math. Phys.
\yr 1986
\vol 68
\issue 3
\pages 866--873
\crossref{https://doi.org/10.1007/BF01019386}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986G881200002}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5187
  • http://mi.mathnet.ru/eng/tmf/v68/i3/p338

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. A. Sveshnikov, “Quantium dynamics of an extended object in Bogolyubov's group variables”, Theoret. and Math. Phys., 74:3 (1988), 251–264  mathnet  crossref  mathscinet  isi
    2. K. A. Sveshnikov, “Aspects of perturbation theory in the neighborhood of a classical particle-like solution”, Theoret. and Math. Phys., 76:3 (1988), 911–919  mathnet  crossref  isi
    3. K. A. Sveshnikov, P. K. Silaev, “Connection between discontinuous step-like and smooth kink-type classical solutions in quantum field theory”, Theoret. and Math. Phys., 108:2 (1996), 1019–1045  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:137
    Full text:51
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019